# SDR 97FDEA00409

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402714
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF FLOORBEAM BS 1010, RBL 28 TO 48, WL 200 BETWEEN STRAP AND UNDER NUTPLATES.  *S/D*  REMOVED LOWER FLANGE OF FLOORBEAM BS 1010, RBL 19 TO RBL 70.5 AND REPLACED WITH T-CHORD 7075T73511, FABRICATED 2 ANGLES FROM 15-5 PH CRESS STEEL .071, 1 STRAP FROM 15-5 PH CRESS STEEL .100, 2 RADIUS FILLS - 100 FROM 7075 T-6, 1 STRAP 7075-T6 .130.  ALL IAW EA NR 7-5310-34978 AND SRM 53-10-8 AND M/M 51-20-121 FED-EX.
